# SDR SWIA201127540

- Difficulty date: September 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 21,886 hours, 18,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON THE FLOOR IS NOT LIT.  (FLT 6403)  REPLACED FORWARD FLOOR EMERGENCY LIGHT STRIP AND NR 4 ELBP INVERTER.
